Scheduling problems with fuzzy activity durations
Doklady Akademii Nauk, Tome 272 (1983) no. 4, pp. 812-815
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_272_4_a10,
author = {L. I. Feigin},
title = {Scheduling problems with fuzzy activity durations},
journal = {Doklady Akademii Nauk},
pages = {812--815},
year = {1983},
volume = {272},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_272_4_a10/}
}
L. I. Feigin. Scheduling problems with fuzzy activity durations. Doklady Akademii Nauk, Tome 272 (1983) no. 4, pp. 812-815. http://geodesic.mathdoc.fr/item/DAN_1983_272_4_a10/